I found out that I was four weeks pregnant last Tuesday. I took Misoprostol sublingually three times on three hours interval. Later that evening, I had serious cramps and diarrhea. I bled a little and passed out blood clots twice. Then the next day, I noticed I was passing out blood tissues. I felt the drug did not work. Two days after, I took another 4-pill of Misoprostol. I had fever for some few hours plus diarrhea and cramps. I bled a little few hours later. Was the abortion successful or not?
Welcome to icliniq.com.
Medical abortion is available once a pregnancy is detected via ultrasound (usually around five weeks) up to nine weeks (63 days) gestation. The abortion is achieved using a combination of two medications which work together to terminate a pregnancy.
If you feel it is incomplete abortion, I suggest you meet your doctor and get a scan done to confirm that the abortion is complete. If it is not complete, the doctor may advise you what to do next. If it is crossed nine weeks, he may plan a surgical method.
Please consult your gynecologist at the earliest. He/she will examine and treat you accordingly.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hello doctor, The first ultrasound scan at six weeks showed a baby with heartbeats. But, after 15 days, it shows 5.5 weeks baby with no heartbeat. The doctor told me to take MTP pills. After taking these pills, I had heavy bleeding for six days, and from the seventh day, I started expelling black bl... Read Full »
Query: Hello doctor, The period cycle of my fiancee falls on the 1st of every month. We had sex on the 13th and the 14th. She missed her periods this time and had a pregnancy test, which came back positive. She took a single tablet of Mifepristone at 2 p.m. The medical person asked her to take the first ... Read Full »
Query: Hi doctor, Please explain me the uses of Misoprostol. Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now